# SDR DALA2018120707086

- Difficulty date: November 28, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 49,356 hours, 32,726 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg Otbd
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9220 *****TIRE**** MSP- BDL. ON LANDING INTO BDL LT OB MAIN LANDING TIRE BLEW ON LANDING. CORRECTIVE ACTION: REPLACED LO AND LI MLG TIRE ASSEMBLIES. PERFORMED AACU BITE. RESULTS OF BITE SHOWS FAULT DATA - ANTISKID SOV RELAY / ANTI SKID SOV RHYD AND LHYD. THE S10-130 PARKING BRAKE SWITCH, POWER SOURCE AND THE AS SOV RELAY WERE REPLACED. REPLACED LT MLG DOOR AS FOUND MISSING. REPLACED LT OB SPRAY DEFLECTOR AS FOUND DAMAGED. REPAIRED DAMAGED LT BODY FAIRING PANELS AS PER ENGINEERING INSTRUCTIONS AND TOPP 40-60-05. REPAIRED DAMAGED FORMER PER MD90 SRM 51-70-01. (LP# 4383672, 0841198, 0839831, 4383673, 0838855)
